Compact Riemann surfaces with large automorphism groups

この論文にアクセスする

この論文をさがす

著者

抄録

In this paper we study the relation between automorphism groups of branched coverings over the complex projective line and automorphism groups of compact Riemann surfaces. We give a criterion for the coincidence of them. We also give examples when the criterion does not hold.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 51(2), 309-329, 1999-04 

    The Mathematical Society of Japan

参考文献:  9件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002151610
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4712145
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ